# SDR ABXA020106

- Difficulty date: June 18, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LONGERON END FITTING CRACKED AT FS 1690, LONGERON 32 LEFT.  FABRICATED LONGERON AND FRAME REPAIRS, INSTALLED REPAIRS IAW DC-8 SRM 53-2-0, 53-2-2, 51-1-8, 51-1-20D, 51-3-0, AND REA D853-43934-MR.
